# SDR MASA2010012600091

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 31,004 hours, 30,520 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Leaking
- Location: Feather Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AUX FEATHER PUMP LEAKING.  REMOVED AND REPLACED NR 2 AUX FEATHER PUMP, OPS CHECK GOOD.
